MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima¿ APDL; tube, drainage, suprapubic

BOSTON SCIENTIFIC CORPORATION Flexima¿ APDL; tube, drainage, suprapubic
Model Number M001271350
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cannula break and kink occurred, requiring an additional device.The non-stenosed target lesion was located in the mildly tortuous and mildly calcified vessel.A flexima apdl drainage catheter was selected for use.The drainage catheter was placed without any issues noted during package opening, device preparation, or at the time of patient discharge.However, the patient returned three days after the procedure with a broken drain.The break was observed near the luer lock hub, at the interface where the drainage catheter meets the white component attached to the hub.The device was removed intact, and the catheter was replaced during an additional procedure.There were no patient complications as a result of this event.

Brand Name
Flexima¿ APDL
Common Device Name
tube, drainage, suprapubic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela,
CS  
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 01752
+1(952)930-6396
MDR Report Key50038381
Report Number2124215-2026-40064
Device Sequence Number9844301
Product Code FFA
UDI-Device Identifier08714729323112
UDI-Public(01)08714729323112(17)290319(10)38886878
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001271350
Device Catalogue NumberM001271350
Device Lot Number0038886878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/30/2926
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/30/2026
Date Device Manufactured03/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown